Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Burning and pain after defecation. No bleeding. Advice?

I am feeling lot of burning sensation after defaecation. Throughout the day, I am experienceing pain in anus . No bleeding while defaecation. This is intermittent for the last 8 months. It remains for 2 or 3 days but goes off on it s own. Now it is continuous for the past 5 days. No Occult blood in stools report. Pl. advice
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  640
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
hello dear,
i have gone through your complaints.this is common problem we see in our daily practice.the burning sensation and can be because of fissure in anal region. bleeding need not be there in all way to avoid this is keeping your stools sfot by changing your diet habits,and applying some local anaesthetic jell(5% xylocaine jelly,SMUTH jell).please contact general surgeon/gastroenterologist to look for fissure .i hope this will clear your doubts.
take care.
Answered: Thu, 30 Aug 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor